MathSciNet Relay Station
MathSciNet bibliographic data
MR1070840 35L50 (35L60)
Guès, Olivier Problème mixte hyperbolique quasi-linéaire caractéristique. (French) [The characteristic quasilinear hyperbolic mixed problem] Comm. Partial Differential Equations 15 (1990), no. 5, 595–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement